•  
  •  
 

Acta of Turin Polytechnic University in Tashkent

Abstract

In this paper, we consider a system of the mixed type third-order equations. A priori estimate for the solution of the problem under consideration is obtained. Theorems of uniqueness and conditional stability on a set of correctness have been proved. The approximate solution by the regularization method has been constructed

First Page

52

Last Page

59

References

[1]. Sabitov K.B. On the theory of mixed type equations.-M.: Fizmatlit, 2014.

[2]. Kuzmin A.G. Nonclassical Equation of Mixed Type and their Applications in Gas Dynamics. Leningrad State University, 1990.

[3]. Larkin N.A., Novikov V.A., Yanenko N.N. Nonlinear equation of variable type. -Novosibirsk, Nauka, Sib. Department, 1983. - 269 p.

[4]. Levine H. A. Logarithmic Convexity and the Cauchy Problem for some Abstract Second order Differential Inequalities // Journal of Dif. Equations -1970. -V.8. -P. 34-55.

[5]. Fayazov K.S. An ill-posed boundary-value problem for a second-order mixed-type equation // Uzbek. Math. J. -1995. № 2. -P. 89-93.

[6]. Fayazov K.S. and Khajiev I.O. Conditional correctness of boundary-value problem for a composite fourth-order differential equation // Izvestiya vuzov, Mathematics, RAS. -2015. -№ 4. -P. 65-75.

[7]. Fayazov K.S., Khajiev I.O. Conditional stability of theboundary value problem for a system of second-order abstract differential equations with operator coefficients. Uzbek Math. J., 2017, № 2, p. 145-155.

[8]. Pyatkov S.G. Properties of eigenfunctions of a certain spectral problem and their applications // Some Applications of Functional Analysis to Equations of Mathematical Physics, Inst. Mat. Novosibirsk, 1986. P.~65-84.

[9]. Pyatkov S.G., Abasheieva N.L. Solvability of boundary value problems for operator-differential equations of mixed type // Sib. Mat. J. 2000. Vol. 41, № 6. P. 1419-1435.

[10]. Pyatkov S. G. Properties of eigenfunctions of a certain spectral problem and their applications. Some Applications of Functional Analysis to Equations of Mathematical Physics, Inst. Mat., Novosibirsk, 1986. -P. 65-84.

Share

COinS
 
 

To view the content in your browser, please download Adobe Reader or, alternately,
you may Download the file to your hard drive.

NOTE: The latest versions of Adobe Reader do not support viewing PDF files within Firefox on Mac OS and if you are using a modern (Intel) Mac, there is no official plugin for viewing PDF files within the browser window.